MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720088-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the advance sling implant procedure the device was tensioning the case.A small portion of one of the sling arms tore when the physician was pulling the sling to relocate the urethra.The device was successfully implanted.No further patient complications were reported in relation to this event.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key7960952
Report Number2183959-2018-60167
Device Sequence Number16457704
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/27/2018
Device Model Number720088-01
Device Catalogue Number720088-01
Device Lot Number1000132144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR